MAUDE Adverse Event Report: COVIDIEN 19 GA SHARPS CONTAINER; CONTAINER, SHARPS

COVIDIEN 19 GA SHARPS CONTAINER; CONTAINER, SHARPS
Model Number 31378089
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that they received the shipment and two of the five lids were broken/cracked.

Brand Name
19 GA SHARPS CONTAINER
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key11649079
Report Number1424643-2021-00593
Device Sequence Number11601932
Product Code MMK
UDI-Device Identifier40884521022394
UDI-Public40884521022394
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31378089
Device Catalogue Number31378089
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/12/2021
Patient Sequence Number1